# SDR R61A2021100400775

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 29,342 hours, 20,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LOWER SKIN PANEL CORROSION ON SHEAR TIE AT FR88 BETWEEN STR27-28RH. LOWER SKIN PANEL, SHEAR TIE AT FR88 BETWEEN STR 27-28RH REMOVED AND REPLACED IAW SRM 51-41-01 AND 51-43-04.
